# SDR CALA2013122300936

- Difficulty date: December 23, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 38,512 hours, 13,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852264
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0526 CORROSION ON AFT CARGO DOOR SILL LOWER CHORD AT STRINGER 26R, BETWEEN BS 1440 TO 1452.  R & R CORRODED AFT CARGO DOOR SILL LOWER CHORD AT STRINGER 26R BETWEEN BS 1440 TO BS 1452.  CORROSION WAS 100% THRU CHORD & NO SRM REPAIR AVAILABLE. REPAIRED LOWER CHORD AT STRINGER 26R BETWEEN BS 1440 - BS 1452 IAW ECRA 5300-01804.
